# SDR AALA201712319016

- Difficulty date: December 22, 2017
- Submitted: January 1, 2018
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 56,234 hours, 24,473 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D57460028204
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LEFT HAND WING TRACK 5 SLAT 2 UPPER BOLT. REPLACED UPPER BOLT AMM 27-84-64.
